# SDR SWAA2020051877766

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,228 hours, 11,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS FOR L1 AND R1 DOOR INOP. / R/R BATTERY CHARGERS FOR L1 AND R1 EMERGENCY LIGHTS IAW MM 33-51-06. OPS CHECK; NO HELP. PLEASE SEE LOG PAGE 0200445E FOR CORRECTIVE ACTION
